Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
5 Publications
2019 | Published | Journal Article | IST-REx-ID: 8415 |

Bálint P, De Simoi J, Kaloshin V, Leguil M. Marked length spectrum, homoclinic orbits and the geometry of open dispersing billiards. Communications in Mathematical Physics. 2019;374(3):1531-1575. doi:10.1007/s00220-019-03448-x
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2018 | Published | Journal Article | IST-REx-ID: 8417
Delshams A, Kaloshin V, de la Rosa A, Seara TM. Global instability in the restricted planar elliptic three body problem. Communications in Mathematical Physics. 2018;366(3):1173-1228. doi:10.1007/s00220-018-3248-z
View
| DOI
2016 | Published | Journal Article | IST-REx-ID: 8493
Guardia M, Kaloshin V, Zhang J. A second order expansion of the separatrix map for trigonometric perturbations of a priori unstable systems. Communications in Mathematical Physics. 2016;348:321-361. doi:10.1007/s00220-016-2705-9
View
| DOI
2012 | Published | Journal Article | IST-REx-ID: 8502
Kaloshin V, Saprykina M. An example of a nearly integrable Hamiltonian system with a trajectory dense in a set of maximal Hausdorff dimension. Communications in Mathematical Physics. 2012;315(3):643-697. doi:10.1007/s00220-012-1532-x
View
| DOI
2000 | Published | Journal Article | IST-REx-ID: 8525
Kaloshin V. Generic diffeomorphisms with superexponential growth of number of periodic orbits. Communications in Mathematical Physics. 2000;211:253-271. doi:10.1007/s002200050811
View
| DOI